-
1
-
-
0017417265
-
Convexity conditions and existence theorems in nonlinear elasticity
-
BALL, J. M., Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977), 337-403.
-
(1977)
Arch. Rational Mech. Anal.
, vol.63
, pp. 337-403
-
-
Ball, J.M.1
-
2
-
-
0009264147
-
Probability and physical systems
-
BIRKHOFF, G. D., Probability and physical systems, Bull. Amer. Math. Soc. 38 (1932), 361-379.
-
(1932)
Bull. Amer. Math. Soc.
, vol.38
, pp. 361-379
-
-
Birkhoff, G.D.1
-
3
-
-
0009447492
-
Vorlesungen Über Gastheorie
-
(2 volumes), J. A. Barth, Leipzig, Germany
-
BOLTZMANN, L., Lectures on Gas Theory, (English translation), Vorlesungen über Gastheorie (2 volumes), J. A. Barth, Leipzig, Germany, 1896 (Part I), 1898 (Part II) Dover Inc., New York, 1995.
-
Lectures on Gas Theory, (English translation)
-
-
Boltzmann, L.1
-
4
-
-
0041123293
-
-
BOLTZMANN, L., Lectures on Gas Theory, (English translation), Vorlesungen über Gastheorie (2 volumes), J. A. Barth, Leipzig, Germany, 1896 (Part I), 1898 (Part II) Dover Inc., New York, 1995.
-
(1896)
Lectures on Gas Theory, (English Translation), Vorlesungen Über Gastheorie
, Issue.PART I
-
-
-
5
-
-
0041123292
-
-
Dover Inc., New York
-
BOLTZMANN, L., Lectures on Gas Theory, (English translation), Vorlesungen über Gastheorie (2 volumes), J. A. Barth, Leipzig, Germany, 1896 (Part I), 1898 (Part II) Dover Inc., New York, 1995.
-
(1898)
Lectures on Gas Theory, (English Translation), Vorlesungen Über Gastheorie
, Issue.PART II
-
-
-
6
-
-
67649387937
-
Entropy, compactness, and conservation laws
-
Northwestern University
-
CHEN, G.-Q., Entropy, Compactness, and Conservation Laws, Lecture Notes, Northwestern University, 1999.
-
(1999)
Lecture Notes
-
-
Chen, G.-Q.1
-
7
-
-
0003193905
-
Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (III)
-
in Chinese
-
CHEN, G.-Q., Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (III), Acta Mathematica Scientia 8 (1988), 243-276 (in Chinese); 6 (1986), 75-120.
-
(1988)
Acta Mathematica Scientia
, vol.8
, pp. 243-276
-
-
Chen, G.-Q.1
-
8
-
-
0001929964
-
-
CHEN, G.-Q., Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (III), Acta Mathematica Scientia 8 (1988), 243-276 (in Chinese); 6 (1986), 75-120.
-
(1986)
Acta Mathematica Scientia
, vol.6
, pp. 75-120
-
-
-
9
-
-
34249834507
-
The method of quasidecoupling for discontinuous solutions to conservation laws
-
CHEN, G.-Q., The method of quasidecoupling for discontinuous solutions to conservation laws, Arch. Rational Mech. Anal. 121 (1992), 131-185.
-
(1992)
Arch. Rational Mech. Anal.
, vol.121
, pp. 131-185
-
-
Chen, G.-Q.1
-
10
-
-
0001577972
-
Hyperbolic systems of conservation laws with a symmetry
-
CHEN, G.-Q., Hyperbolic systems of conservation laws with a symmetry, Comm. Partial Diff. Eqs. 16 (1991), 1461-1487.
-
(1991)
Comm. Partial Diff. Eqs.
, vol.16
, pp. 1461-1487
-
-
Chen, G.-Q.1
-
11
-
-
84966235967
-
The vanishing viscosity method in one-dimensional thermoelasticity
-
CHEN, G.-Q. & DAFERMOS, C. M., The vanishing viscosity method in one-dimensional thermoelasticity, Trans. Amer. Math. Soc. 347 (1995), 531-541.
-
(1995)
Trans. Amer. Math. Soc.
, vol.347
, pp. 531-541
-
-
Chen, G.-Q.1
Dafermos, C.M.2
-
12
-
-
0009185741
-
Asymptotic decay of solutions of conservation laws
-
CHEN, G.-Q. & FRID, H., Asymptotic decay of solutions of conservation laws, C. R. Acad. Sci. Paris, Série I 323 (1996), 257-262.
-
(1996)
C. R. Acad. Sci. Paris, Série I
, vol.323
, pp. 257-262
-
-
Chen, G.-Q.1
Frid, H.2
-
13
-
-
0033095936
-
Large-time behavior of entropy solutions of conservation laws
-
CHEN, G.-Q. & FRID, H., Large-time behavior of entropy solutions of conservation laws, J. Diff. Eqs. 152 (1999), 308-357.
-
(1999)
J. Diff. Eqs.
, vol.152
, pp. 308-357
-
-
Chen, G.-Q.1
Frid, H.2
-
14
-
-
0003018154
-
∞ for multidimensional conservation laws
-
ed. G.-Q. CHEN et al., World Scientific, Singapore
-
∞ for multidimensional conservation laws, in: Advances in Nonlinear Partial Differential Equations and Related Areas, ed. G.-Q. CHEN et al., World Scientific, Singapore, 1998, pp. 28-44.
-
(1998)
Advances in Nonlinear Partial Differential Equations and Related Areas
, pp. 28-44
-
-
Chen, G.-Q.1
Frid, H.2
-
15
-
-
0033450362
-
Divergence-measure fields and hyperbolic conservation laws
-
to appear
-
CHEN, G.-Q. & FRID, H., Divergence-measure fields and hyperbolic conservation laws, Arch. Rational Mech. Anal. 1999 (to appear).
-
(1999)
Arch. Rational Mech. Anal.
-
-
Chen, G.-Q.1
Frid, H.2
-
16
-
-
21844492584
-
Hyperbolic conservation laws with umbilic degeneracy i
-
CHEN, G.-Q. & KAN, P. T., Hyperbolic conservation laws with umbilic degeneracy I, Arch. Rational Mech. Anal. 130 (1995), 231-276.
-
(1995)
Arch. Rational Mech. Anal.
, vol.130
, pp. 231-276
-
-
Chen, G.-Q.1
Kan, P.T.2
-
18
-
-
0031138828
-
Entropies and weak solutions of the compressible isentropic Euler equations
-
CHEN, G.-Q. & LEFLOCH, P., Entropies and weak solutions of the compressible isentropic Euler equations, C. R. Acad. Sci. Paris 324 (1997), 1105-1110.
-
(1997)
C. R. Acad. Sci. Paris
, vol.324
, pp. 1105-1110
-
-
Chen, G.-Q.1
LeFloch, P.2
-
19
-
-
84990617891
-
Zero relaxation and dissipation limits for hyperbolic conservation laws
-
CHEN, G.-Q. & LIU, T.-P., Zero relaxation and dissipation limits for hyperbolic conservation laws, Comm. Pure Appl. Math. 46 (1993), 755-781.
-
(1993)
Comm. Pure Appl. Math.
, vol.46
, pp. 755-781
-
-
Chen, G.-Q.1
Liu, T.-P.2
-
20
-
-
84990689276
-
Hyperbolic systems of conservation laws with stiff relaxation terms and entropy
-
CHEN, G.-Q., LEVERMORE, C. D., & LIU, T.-P., Hyperbolic systems of conservation laws with stiff relaxation terms and entropy, Comm. Pure Appl. Math. 47 (1994), 787-830.
-
(1994)
Comm. Pure Appl. Math.
, vol.47
, pp. 787-830
-
-
Chen, G.-Q.1
Levermore, C.D.2
Liu, T.-P.3
-
21
-
-
0039344188
-
Applications of the invariance principle for compact processes II: Asymptotic behavior of solutions of a hyperbolic conservation laws
-
DAFERMOS, C. M., Applications of the invariance principle for compact processes II: Asymptotic behavior of solutions of a hyperbolic conservation laws, J. Diff. Eqs. 11 (1972), 416-424.
-
(1972)
J. Diff. Eqs.
, vol.11
, pp. 416-424
-
-
Dafermos, C.M.1
-
22
-
-
0001381096
-
Generalized characteristics in hyperbolic systems of conservation laws
-
DAFERMOS, C. M., Generalized characteristics in hyperbolic systems of conservation laws, Arch. Rational Mech. Anal. 107 (1989), 127-155.
-
(1989)
Arch. Rational Mech. Anal.
, vol.107
, pp. 127-155
-
-
Dafermos, C.M.1
-
23
-
-
0013183430
-
Large time behavior of periodic solutions of hyperbolic systems of conservation laws
-
DAFERMOS, C. M., Large time behavior of periodic solutions of hyperbolic systems of conservation laws, J. Diff. Eqs. 121 (1995), 183-202.
-
(1995)
J. Diff. Eqs.
, vol.121
, pp. 183-202
-
-
Dafermos, C.M.1
-
24
-
-
0000729068
-
Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (I)-(II)
-
DING, X., CHEN, G.-Q., & LUO, P., Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (I)-(II), Acta Mathematica Scientia 7 (1987), 467-480, 8 (1988), 61-94 (in Chinese ); 5 (1985), 415-432, 433-472
-
(1987)
Acta Mathematica Scientia
, vol.7
, pp. 467-480
-
-
Ding, X.1
Chen, G.-Q.2
Luo, P.3
-
25
-
-
0003177332
-
-
in Chinese
-
DING, X., CHEN, G.-Q., & LUO, P., Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (I)-(II), Acta Mathematica Scientia 7 (1987), 467-480, 8 (1988), 61-94 (in Chinese ); 5 (1985), 415-432, 433-472
-
(1988)
Acta Mathematica Scientia
, vol.8
, pp. 61-94
-
-
-
26
-
-
0000298704
-
-
DING, X., CHEN, G.-Q., & LUO, P., Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics (I)-(II), Acta Mathematica Scientia 7 (1987), 467-480, 8 (1988), 61-94 (in Chinese ); 5 (1985), 415-432, 433-472
-
(1985)
Acta Mathematica Scientia
, vol.5
, pp. 415-432
-
-
-
27
-
-
0020499710
-
Convergence of approximate solutions to conservation laws
-
DIPERNA, R., Convergence of approximate solutions to conservation laws, Arch. Rational Mech. Anal. 82 (1983), 27-70.
-
(1983)
Arch. Rational Mech. Anal.
, vol.82
, pp. 27-70
-
-
DiPerna, R.1
-
28
-
-
0002578353
-
Convergence of the viscosity method for isentropic gas dynamics
-
DIPERNA, R., Convergence of the viscosity method for isentropic gas dynamics, Commun. Math. Phys. 91 (1983), 1-30.
-
(1983)
Commun. Math. Phys.
, vol.91
, pp. 1-30
-
-
DiPerna, R.1
-
29
-
-
84987665752
-
Large time behavior and homogenization of solutions of two-dimensional conservation laws
-
E, W.
-
[E] ENGQUIST, B. & E, W., Large time behavior and homogenization of solutions of two-dimensional conservation laws, Comm. Pure Appl. Math. 46 (1993), 1-26.
-
(1993)
Comm. Pure Appl. Math.
, vol.46
, pp. 1-26
-
-
Engquist, B.1
-
31
-
-
0039936374
-
Compensated compactness applied to conservation laws
-
Instituto de Matemática Pura e Aplicada-IMPA
-
o Colóquio Brasileiro de Matemática, Instituto de Matemática Pura e Aplicada-IMPA, 1993.
-
(1993)
o Colóquio Brasileiro de Matemática
-
-
Frid, H.1
-
32
-
-
0013235105
-
Nonstrictly hyperbolic systems of conservation laws of the conjugate type
-
FRID, H. & SANTOS, M. M., Nonstrictly hyperbolic systems of conservation laws of the conjugate type, Comm. Partial Diff. Eqs. 19 (1994), 27-59.
-
(1994)
Comm. Partial Diff. Eqs.
, vol.19
, pp. 27-59
-
-
Frid, H.1
Santos, M.M.2
-
34
-
-
0001380483
-
Systems of conservation laws with a convex extension
-
FRIEDRICHS, K. O. & LAX, P. D., Systems of conservation laws with a convex extension, Proc. Nat. Acad. Sci. USA 68 (1971), 1686-1688.
-
(1971)
Proc. Nat. Acad. Sci. USA
, vol.68
, pp. 1686-1688
-
-
Friedrichs, K.O.1
Lax, P.D.2
-
35
-
-
84981759861
-
Solutions in the large for nonlinear hyperbolic systems of equations
-
GLIMM, J., Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 95-105.
-
(1965)
Comm. Pure Appl. Math.
, vol.18
, pp. 95-105
-
-
Glimm, J.1
-
37
-
-
0003325997
-
Decay of solutions of nonlinear hyperbolic conservation laws
-
GLIMM, J. & LAX, P. D., Decay of solutions of nonlinear hyperbolic conservation laws, Memoirs Amer. Math. Soc. 101 (1970).
-
(1970)
Memoirs Amer. Math. Soc.
, vol.101
-
-
Glimm, J.1
Lax, P.D.2
-
38
-
-
0009305942
-
Time-periodic solutions to systems of conservation laws
-
GREENBERG, J. & RASCLE, M., Time-periodic solutions to systems of conservation laws, Arch. Rational Mech. Anal. 115 (1991), 395-407.
-
(1991)
Arch. Rational Mech. Anal.
, vol.115
, pp. 395-407
-
-
Greenberg, J.1
Rascle, M.2
-
39
-
-
0003047022
-
Kinetic formulation for chromatography and some other hyperbolic systems
-
JAMES, F., PENG, Y.-J., & PERTHAME, B. Kinetic formulation for chromatography and some other hyperbolic systems, J. Math. Pures Appl. 74 (1995), 367-385.
-
(1995)
J. Math. Pures Appl.
, vol.74
, pp. 367-385
-
-
James, F.1
Peng, Y.-J.2
Perthame, B.3
-
40
-
-
84956238079
-
First-order quasilinear equations in several independent variables
-
KRUZHKOV, S. N., First-order quasilinear equations in several independent variables, Math. USSR Sb. 10 (1970), 217-243.
-
(1970)
Math. USSR Sb.
, vol.10
, pp. 217-243
-
-
Kruzhkov, S.N.1
-
41
-
-
84980077727
-
Hyperbolic systems of conservation laws
-
LAX, P. D., Hyperbolic systems of conservation laws, Comm. Pure Appl. Math. 10 (1957), 537-566.
-
(1957)
Comm. Pure Appl. Math.
, vol.10
, pp. 537-566
-
-
Lax, P.D.1
-
42
-
-
0003261490
-
Hyperbolic systems of conservation laws and the mathematical theory of shock waves
-
SIAM, Philadelphia
-
LAX, P. D., Hyperbolic Systems of Conservation Laws and the Mathematical Theory of Shock Waves, CBMS. 11. SIAM, Philadelphia, 1973.
-
(1973)
CBMS
, vol.11
-
-
Lax, P.D.1
-
43
-
-
0002950929
-
Shock waves and entropy
-
ed. E. A. ZARANTONELLO, Academic Press, New York
-
LAX, P. D., Shock waves and entropy, In: Contributions to Functional Analysis, ed. E. A. ZARANTONELLO, Academic Press, New York, 1971, pp. 603-634.
-
(1971)
Contributions to Functional Analysis
, pp. 603-634
-
-
Lax, P.D.1
-
44
-
-
84968518243
-
A kinetic formulation of multidimensional scalar conservation laws and related equations
-
LIONS, P. L., PERTHAME, B., & TADMOR, E. A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc. 7 (1994), 169-192.
-
(1994)
J. Amer. Math. Soc.
, vol.7
, pp. 169-192
-
-
Lions, P.L.1
Perthame, B.2
Tadmor, E.3
-
45
-
-
34249763254
-
Kinetic formulation of the isentropic gas dynamics and p-system
-
LIONS, P. L., PERTHAME, B., & TADMOR, E., Kinetic formulation of the isentropic gas dynamics and p-system, Comm. Math. Phys. 163 (1994), 415-431.
-
(1994)
Comm. Math. Phys.
, vol.163
, pp. 415-431
-
-
Lions, P.L.1
Perthame, B.2
Tadmor, E.3
-
46
-
-
0030539239
-
Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates
-
LIONS, P. L., PERTHAME, B., & SOUGANIDIS, P. E., Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates, Comm. Pure Appl. Math. 49 (1996), 599-634.
-
(1996)
Comm. Pure Appl. Math.
, vol.49
, pp. 599-634
-
-
Lions, P.L.1
Perthame, B.2
Souganidis, P.E.3
-
47
-
-
84980187336
-
Linear and nonlinear large time behavior of solutions of general systems of conservation laws
-
LIU, T.-P., Linear and nonlinear large time behavior of solutions of general systems of conservation laws, Comm. Pure Appl. Math. 30 (1977), 767-796.
-
(1977)
Comm. Pure Appl. Math.
, vol.30
, pp. 767-796
-
-
Liu, T.-P.1
-
48
-
-
0041123290
-
Pointwise convergence to n-waves for solutions of hyperbolic conservation laws
-
LIU, T.-P., Pointwise convergence to N-waves for solutions of hyperbolic conservation laws, Bulletin of the Institute of Mathematics of Academia Sinica 15 (1987), 1-17.
-
(1987)
Bulletin of the Institute of Mathematics of Academia Sinica
, vol.15
, pp. 1-17
-
-
Liu, T.-P.1
-
49
-
-
84931471144
-
-
Cambridge University Press, reprinted by Hermann, Paris, 1927 and by Dover Publ. Inc., New York
-
MAXWELL, J. C., The Scientific Papers of James Clerk Maxwell, Cambridge University Press, 1890; reprinted by Hermann, Paris, 1927 and by Dover Publ. Inc., New York, 1952.
-
(1890)
The Scientific Papers of James Clerk Maxwell
-
-
Maxwell, J.C.1
-
50
-
-
84990602715
-
An alternative proof of DiPerna's theorem
-
MORAWETZ, C. S., An alternative proof of DiPerna's theorem, Comm. Pure Appl. Math. 44 (1991), 1081-1090.
-
(1991)
Comm. Pure Appl. Math.
, vol.44
, pp. 1081-1090
-
-
Morawetz, C.S.1
-
51
-
-
0001764754
-
-1,q est compacte pour tout q < 2
-
-1,q est compacte pour tout q < 2, J. Math. Pures Appl. 60 (1981), 309-322.
-
(1981)
J. Math. Pures Appl.
, vol.60
, pp. 309-322
-
-
Murat, F.1
-
53
-
-
85012273612
-
On the vanishing viscosity approximation to the Cauchy problem for a 2 × 2 system of conservation laws
-
RUBINO, B., On the vanishing viscosity approximation to the Cauchy problem for a 2 × 2 system of conservation laws, Anal. Non Linéaire 10 (1993), 627-656.
-
(1993)
Anal. Non Linéaire
, vol.10
, pp. 627-656
-
-
Rubino, B.1
-
54
-
-
84990557194
-
The classification of 2 × 2 systems of nonstrictly hyperbolic conservation laws, with application to oil recovery
-
SCHAEFFER, D. & SHEARER, M., The classification of 2 × 2 systems of nonstrictly hyperbolic conservation laws, with application to oil recovery, Comm. Pure Appl. Math. 40 (1987), 141-178.
-
(1987)
Comm. Pure Appl. Math.
, vol.40
, pp. 141-178
-
-
Schaeffer, D.1
Shearer, M.2
-
55
-
-
0009252359
-
Richness and the classification of quasilinear hyperbolic systems
-
ed. J. GLIMM & A. J. MAJDA, Springer-Verlag, New York
-
SERRE, D., Richness and the classification of quasilinear hyperbolic systems, In: Multidimensional Hyperbolic Problems and Computations, ed. J. GLIMM & A. J. MAJDA, Springer-Verlag, New York, 1991, pp. 315-333.
-
(1991)
Multidimensional Hyperbolic Problems and Computations
, pp. 315-333
-
-
Serre, D.1
-
57
-
-
0000440966
-
Compensated compactness and applications to partial differential equations
-
ed. R. J. KNOPS, Pitman Press, New York
-
TARTAR, L. Compensated compactness and applications to partial differential equations, Research Notes in Mathematics, Nonlinear Analysis and Mechanics, ed. R. J. KNOPS, vol. 4, Pitman Press, New York, 1979, pp. 136-211.
-
(1979)
Research Notes in Mathematics, Nonlinear Analysis and Mechanics
, vol.4
, pp. 136-211
-
-
Tartar, L.1
-
59
-
-
0000084910
-
The space BV and quasilinear equations
-
VOLPERT, A. I., The space BV and quasilinear equations, Mat. Sb. (N.S.) 73 (1967), 255-302, Math. USSR Sbornik 2 (1967), 225-267 (in English).
-
(1967)
Mat. Sb. (N.S.)
, vol.73
, pp. 255-302
-
-
Volpert, A.I.1
-
60
-
-
0001168879
-
-
in English
-
VOLPERT, A. I., The space BV and quasilinear equations, Mat. Sb. (N.S.) 73 (1967), 255-302, Math. USSR Sbornik 2 (1967), 225-267 (in English).
-
(1967)
Math. USSR Sbornik
, vol.2
, pp. 225-267
-
-
|